MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 20GA, ACCUCATH IV CATHETER, 1.25", BASIC; INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS 20GA, ACCUCATH IV CATHETER, 1.25", BASIC; INTRAVASCULAR CATHETER
Catalog Number AC0201250
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rear1297 showed one other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by the nurse that after giving a "good flush" the catheter separated from the hub.No patient harm reported.

Brand Name
20GA, ACCUCATH IV CATHETER, 1.25", BASIC
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6183510
Report Number3006260740-2016-00683
Device Sequence Number11006979
Product Code FOZ
UDI-Device Identifier00801741110917
UDI-Public(01)00801741110917(17)170828(10)REAR1297
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153298
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/28/2017
Device Catalogue NumberAC0201250
Device Lot NumberREAR1297
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1